MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT I2000SR; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT I2000SR; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Model Number 3M74-98
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported false positive architect sars-cov-2 igg result for one patient sample.The following results were provided: on (b)(6) 2023 sid (b)(6): initial sars-cov-2 igg result = 2.58 index; repeat result = 0.54 index (reference range: < 1.4 index is negative, >/= 1.4 index is positive) the customer stated qc for sars-cov-2 igg was within range.The customer also stated the qc was out of range for their cov-2 igg ii negative control however when repeated was within range (initial = 656 au/ml; repeat = 5.8 au/ml).There was no impact to patient management reported.
 
Additional Manufacturer Narrative
A1 patient identifier: sid (b)(6) (the complete sid, since it was too long and exceeded the amount of characters it can hold).All available patient information was included.Additional patient details are not available.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported false positive architect sars-cov-2 igg result for one patient sample.The following results were provided: on (b)(6) 2023 sid (b)(6): initial sars-cov-2 igg result = 2.58 index; repeat result = 0.54 index (reference range: < 1.4 index is negative, >/= 1.4 index is positive).The customer stated qc for sars-cov-2 igg was within range.The customer also stated the qc was out of range for their cov-2 igg ii negative control however when repeated was within range (initial = 656 au/ml; repeat = 5.8 au/ml).There was no impact to patient management reported.
 
Additional Manufacturer Narrative
The field service engineer (fse) performed troubleshooting on the architect i2000sr, serial number (b)(6), replacing several parts including the syringe assy.The assembly was determined the likely cause for the discrepant results.Quality control was performed after part replacement and found within acceptable limits.There was no impact to patient management reported.A review of the architect i2000sr, sn (b)(6), service history identified no additional service or complaint issues on or around the date this complaint was initiated that may have contributed to this issue.The review of tracking and trending did not identify any related trends for the syringe assy or the architect i2000sr.A review of the device history records did not identify any non-conformances or deviations related to the syringe assy or the architect i2000sr analyzer.Labeling was reviewed and adequately addresses the issue under review.Based on the investigation, no systemic issue or product deficiency was identified.

Brand Name
ARCHITECT I2000SR
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key17263511
Report Number3016438761-2023-00361
Device Sequence Number7882786
Product Code JJE
UDI-Device Identifier00380740068851
UDI-Public00380740068851
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3M74-98
Device Catalogue Number03M74-98
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/16/2023
Supplement Date Received by Manufacturer07/14/2023
Initial Report FDA Received Date07/05/2023
Supplement Report FDA Received Date07/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/10/2005
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC COV2 IGG 100T OUS, 06R86-22, 49461FN00.; ARC COV2 IGG 100T OUS, 06R86-22, 49461FN00.
Patient SexUnknown